# SDR UIEA2024060500477

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 139 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON LH FUSELAGE SKIN AT STA.138.5 AND 21" ABOVE STRG 21.( CREASE ON LH FUSELAGE SKIN AT STA.138.5 AND 21" ABOVE STRG 21 WAS REPAIRED PER SRM 53-00-01-2R-14. NO FURTHER DEFECT NOTED. )
